# SDR R61A2021052000437

- Difficulty date: May 5, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 13,436 hours, 9,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17092856001
- Condition: Corroded
- Location: Frm 84 Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FR84 RBL12 CORROSION ON DOUBLER AS MARKED. REPLACED DOUBLER PN 170-92856-001 IAW SRM 51-43-02.SEE AAR NRC#4500901-1000-0102. AC REMAINS IN YQG FOR COMPLETION.
